# SDR SWAA992092

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547500
- Condition: Cracked
- Location: Horizontal  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT HORIZONTAL STAB FRONT SPAR CHORD CRACKED, STA 57.93.  REPAIRED SPAR CHORD PER ER NR 99-6467.
